# SDR GTIA000124

- Difficulty date: March 6, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLOOR TRACK LIGHTING EXPOSED BETWEEN AFT LAVS.  INSTALLED MISSING 2 INCH PIECE OF FLOOR TRACK LIGHTING COVER IAW MD 80 MM 33-50-00; OPS CHECK NORMAL.  (X)
